# SDR DALA2016050203551

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,067 hours, 29,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR CABLE LOOSE.  R & R GIRT BAR CABLE ASSEMBLY IAW AMM.
